# SDR EIA2007218

- Difficulty date: November 16, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 81,819 hours, 14,484 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD SIDE AFT OF THRUST REVERSER SLEEVE INSPECTION PANEL 463AR.  CUTOUT HAS 2 AREAS OF DAMAGE.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER ECRA 490-54-005-2.
